Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [feed] RSS 2.0 ABES
Number of items: 1.

Blanchet, Adrien, Dolbeault, Jean and Monneau, Régis (2005) "On the one-dimensional parabolic obstacle problem with variable coefficients". Progress in Nonlinear Differential Equations and Their Applications, vol.63. pp. 59-66.

This list was generated on Mon Apr 19 13:26:29 2021 CEST.